# SDR KC8A20170721004

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N237CK
- Make and model: Lear 35A
- Aircraft serial: 237
- Aircraft time: 13,006 hours, 11,127 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 543013E
- Part serial: 02119
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

MOMENTARY PUSHER ACTIVATION WITH NO OTHER WARNINGS. REPLACED STALL WARNING COMPUTER WITH SERVICEABLE, REPAIRED COMPUTER. ALL WORK PERFORMED IN ACCORDANCE WITH THE MM-99, CHAPTER 27-31-00 PART 'D'.
